# SDR C2XA11TY164

- Difficulty date: October 20, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 962
- Aircraft time: 14,525 hours, 8,175 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Attach Fitting
- Condition: Corroded
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN C-CHECK, INSPECTION DISCOVERED CORROSION IN THE ENG NR 1 & 2 AIR INLET ATTACH FLANGE BOLT HOLES.  MX REMOVED CORROSION FROM BOLT HOLES AND INSTALLED BUSHINGS IAW EC5420-01158.  AIRCRAFT STILL IN C-CHECK.
